Click Here for
Track Your Paper
ISSN:2454-4116

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

Existence of Rayleigh Waves Over The Heterogeneous Prestressed Medium

( Volume 2 Issue 2,February 2016 ) OPEN ACCESS
Author(s):

Inder Singh Gupta , Amit Kumar

Abstract:

The frequency equation of Rayleigh waves propagating over the free surface of an prestressedorthotropic  perfectly elastic, heterogeneous semi-infinite medium with material properties . Then for a particular case, for unstressed heterogeneous medium, we showed that, there exist single Rayleigh modes which cannot propagate below certain cut-off frequency. 

Paper Statistics:

Total View : 67 | Downloads : 58 | Page No: 12-18 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.